MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

B BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 4251644-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Granuloma (1876)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: client underwent surgery at (b)(6) on (b)(6) 2023 and was discharged from hospital on (b)(6) 2023.Client consulted the angiology and vascular surgery department at the (b)(6) due to a nodular formation on the left arm.The (b)(6) medical report referred to the presence of a foreign body, highly suggestive of a fragment of an intravenous catheter.Excision was carried out at (b)(6) on (b)(6)2024 and the nature of the material, approximately 5mm long, was confirmed.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Complaint description: the situation described a presence of a foreign body, highly suggestive of a fragment of an intravenous catheter.Excision was carried out and the nature of the material, approximately 5mm long, was confirmed.Device history record (dhr): unable to review as batch is unknown.Evidence at disposal: no sample received and no picture available for a proper evaluation.Manufacturing control: products are subjected to in-process quality control and final controls inspection based on random samples.These personnel perform visual inspection to ensure products are free from all types of contaminations and no particles such as particles, fibers, hair or oil stain is allowed conclusion: as no sample was received, further investigation was not possible.Complaint is not confirmed.This complaint has been added into the statistic for trend analysis.

Brand Name
INTROCAN SAFETY®
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21449432
Report Number9610825-2025-00048
Device Sequence Number7761605
Product Code FOZ
UDI-Device Identifier04046963166007
UDI-Public(01)04046963166007
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251644-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown